# SDR AWXA200700520

- Difficulty date: April 23, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 20,480 hours, 7,832 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON CABIN FLOORBEAM, FR 68 - 6" TO FR 69, - Y1162.  REPLACED CABIN FLOORBEAM , FR 68 - FR 69, -Y1162 IAW A320 SRM 51-72-11.
